# SDR DALA14026786304

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 103,187 hours, 12,952 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2220-2240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BILGE AREA STRINGER 48L FOUND CORRODED BS 2220-2240.  INSTALLED NEW SECTION OF STRINGER IAW SRM 53-00-03, REPAIR 3.
